# SDR DXTA2023062689420

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 13,438 hours, 10,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: THE BACK HALF OF THE EMERGENCY LIGHTS REMAIN ON WHEN THE EMERGENCY LIGHT SWITCH IS TURNED TO ARM. ALL LIGHTS TURN OFF WHEN SWITCH IS PLACED OFF. THE PASS SAFETY SWTICH HAS NO EFFECT ON THE REAR HALF BUT WORKS NORMALLY WITH THE FRONT HALF.  RESET THE AFT EMERGENCY BATTERY G-SWITCH IAW CE560XL AMM 30-50-01. OPERATIONAL CHECK SATISFACTORY
